# SDR 99ZZZX2472

- Difficulty date: June 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N76HR
- Make and model: Amtr HARMONRCKTII
- Aircraft serial: 74
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Encoder
- Part number: 202
- Condition: Malfunctioned
- Location: Altimeter
- Component: 202
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATC REPORTED ENCODER WAS INACCURATE.  REMOVED ENCODER AND SENT TO MANUFACTURER FOR REPAIRS.  RECEIVED, RE-INSTALLED, AND PERFORMED CORRELATION TEST IAW FAR 91:413.  ENCODER IS NOW REPORTING PROPERLY.
